Skip directly to search Skip directly to A to Z list Skip directly to navigation Skip directly to page options Skip directly to site content

Heading


ID#:1262
Description:Caption:
Black tongue associated with penicillin therapy. For another view of this patient’s condition, see PHIL 22317.
Additional Information:
”Before prescribing broad-spectrum antibiotics to a patient thought to be penicillin-allergic, evaluate the patient for true penicillin allergy (IgE-mediated), by conducting a history and physical, and when appropriate, a skin test and challenge dose.”

For more on the topic of penicillin allergenicity.

High Resolution: Click here for hi-resolution image (18.59 MB)
Content Providers(s):CDC/ Emory Univ.; Dr. Sellers
Creation Date:1964
Photo Credit:
Links:CDC – Is it Really a Penicillin Allergy?; Evaluation and Diagnosis of Penicillin Allergy for Healthcare Professionals
Categories:
CDC Organization
Skip Navigation Links.

MeSH
Skip Navigation Links.
Copyright Restrictions:None - This image is in the public domain and thus free of any copyright restrictions. As a matter of courtesy we request that the content provider be credited and notified in any public or private usage of this image.

TOP